# SDR R61A2021070900552

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 34,545 hours, 26,416 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2720
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 4,371 hours, 2,931 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY HANGING OUT, GIRT BAR STILL ATTACHED WITH DOOR PARTIALLY OPEN. R&R L1 DOOR EVAC SLIDE IAW AMM 25-65-01.
